# SDR AALA201602239005

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 59,640 hours, 21,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS NOT GNDED.  EXIT LIGHT COVER AT BOTTOM OF 1R DOOR BROKEN.  REPLACED EXIT LIGHT LENS AT 1R DOOR.
